# SDR FOTR2021700544

- Difficulty date: January 26, 2011
- Submitted: January 26, 2011
- Operation: General aviation
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 61,864 hours, 33,925 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 61,864 hours, 33,925 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT HORIZ STAB UPPER SKIN AT NR 4 ELEVATOR HINGE CUTOUT.  REMOVED CORROSION ON LT HOR STAB T/E SKIN BEAM AT NR 4 HINGE CUTOUT.  MEASURED .040" MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW SRM 51-10-1, 51-10-6 AND 55-10-1.  REMOVED LT HORIZ STAB T/E BEAM AND REPAIRED IAW SRM 51-30-2, FABRICATED PLATE FROM 7075T6 .125" DIM. 11.5" X 2.75" PO NR 9009566 AND PLATE NR 2 FROM 2024T3 .100 PO NR 900964 DIM 11.6" X 1.8" AND BAR STOCK FROM 2024T3 PO NR 2014763 DIM .5 X .5 X 11" IAW SRM 55-10-6, 51-20-1.  INSTALLED BEAM AND REPAIR PART IAW SRM 55-10-6 AND 51-30-2.
